\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Mean-square random attractors of stochastic delay differential equations with random delay

Abstract Related Papers Cited by
  • The existence of a random attactor is established for a mean-square random dynamical system (MS-RDS) generated by a stochastic delay equation (SDDE) with random delay for which the drift term is dominated by a nondelay component satisfying a one-sided dissipative Lipschitz condition. It is shown by Razumikhin-type techniques that the solution of this SDDE is ultimately bounded in the mean-square sense and that solutions for different initial values converge exponentially together as time increases in the mean-square sense. Consequently, similar boundedness and convergence properties hold for the MS-RDS and imply the existence of a mean-square random attractor for the MS-RDS that consists of a single stochastic process.
    Mathematics Subject Classification: 34K50, 37H10, 60H10, 93E03.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L. Arnold, "Stochastic Differential Equations: Theory and Applications," Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1974.

    [2]

    L. Arnold, Random dynamical systems, in "Dynamical Systems" (Montecatini Terme, 1994), Lecture Notes in Math., 1609, Springer, Berlin, (1995), 1-43.doi: 10.1007/BFb0095238.

    [3]

    T. Caraballo, J. A. Langa and J. C. Robinson, Attractors for differential equations with variable delays, Journal of Mathematical Analysis and Applications, 260 (2001), 421-438.doi: 10.1006/jmaa.2000.7464.

    [4]

    T. Caraballo, P. Marin-Rubío and J. Valero, Autonomous and non-autonomous attractors for differential equations with delays, Journal of Differential Equations, 208 (2005), 9-41.doi: 10.1016/j.jde.2003.09.008.

    [5]

    T. Caraballo, P. E. Kloeden and J. Real, Discretization of asymptoticality stable stationary solutions of delay differential equations with a random stationary delay, Journal of Dynamics and Differential Equations, 18 (2006), 863-880.doi: 10.1007/s10884-006-9022-5.

    [6]

    T. Caraballo, P. Marin-Rubío and J. Valero, Attractors for differential equations with unbounded delays, Journal of Differential Equations, 239 (2007), 311-342.doi: 10.1016/j.jde.2007.05.015.

    [7]

    I. Chueshov, "Monotone Random Systems Theory and Applications," Lecture Notes in Mathematics, 1779, Springer-Verlag, Berlin, 2002.doi: 10.1007/b83277.

    [8]

    J. K. Hale and S. M. V. Lunel, "Introduction to Functional-Differential Equations," Applied Mathematical Sciences, 99, Springer-Verlag, New York, 1993.

    [9]

    R. Z. Has'minskiĭ, "Stochastic Stability of Differential Equations," Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, 7, Sijthoff & Noordhoff, Alphen aan den Rijn-Germantown, Md., 1980.

    [10]

    P. E. Kloeden and T. Lorenz, Stochastic differential equations with nonlocal sample dependence, Stochastic Anal. Appl., 28 (2010), 937-945.doi: 10.1080/07362994.2010.515194.

    [11]

    P. E. Kloeden and T. Lorenz, Mean-square random dynamical systems, J. Differential Equations, 253 (2012), 1422-1438.doi: 10.1016/j.jde.2012.05.016.

    [12]

    P. E. Kloeden and M. Rasmussen, "Nonautonomous Dynamical Systems," Mathematical Surveys and Monographs, 176, Amer. Math. Soc., Providence, RI, 2011.

    [13]

    Y. Kuang, "Delay Differential Equations with Applications in Population Dynamics," Mathematics in Science and Engineering, 191, Academic Press, Inc., Boston, MA, 1993.

    [14]

    T. Lorenz, Nonlocal stochastic differential equations: Existence and uniqueness of solutions, Bol. Soc. Esp. Mat. Apl. SeMA, 51 (2010), 99-107.

    [15]

    X. Mao, "Exponential Stability of Stochastic Differential Equations," Monographs and Textbooks in Pure and Applied Mathematics, 182, Marcel Dekker, Inc., New York, 1994.

    [16]

    X. Mao, "Stochatic Differential Equations and Applications," Second edition, Horwood Publishing Limited, Chirchester, 2008.

    [17]

    X. Mao and M. J. Rassias, Khasminskii-type theorems for stochastic differential delay equations, Stoch. Anal. Appl., 23 (2005), 1045-1069.doi: 10.1080/07362990500118637.

    [18]

    L. Montestruque and P. Antsaklis, Stability of model-based networked control systems with time-varying transmission times, IEEE Transaction on Automatical Control, 49 (2004), 1562-1572.doi: 10.1109/TAC.2004.834107.

    [19]

    J. Nilsson, B. Bernhardsson and B. Wittenmark, Stochastic analysis and control of real-time systems with random time delays, Automatica J. IFAC, 34 (1998), 57-64.doi: 10.1016/S0005-1098(97)00170-2.

    [20]

    L. Schenato, Optimal estimation in networked control systems subject to random delay and packet drop, IEEE Transaction on Automatical Control, 53 (2008), 1311-1317.doi: 10.1109/TAC.2008.921012.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(206) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return